# SDR VNAA202311290012

- Difficulty date: October 11, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N556NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15339
- Aircraft time: 19,927 hours, 17,873 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SIDE SEAT RAIL 15 LH BTW FS 897.70 TO FS 954 AT PASSENGER CABIN.  CORROSION ON SIDE SEAT RAIL 15 LH BTW FS 897.70 TO FS 954 AT PASSENGER CABIN. WAS EVALUATED OUT OF LIMITS PER CRJ-900 SRM 53-51-49-101-001-A02 AND WAS REPLACED PER CRJ900 AMM 53-00-49 (CONFIG A12)
